This question was answered on Sun 20, Mar 2011 12:02pm by Dr Hrishikesh Ghatge

Is an adderall pill still effective if it gets wet?

    
Asked by canadiangal (Female; 22 ) on Sun 03, May 2009 08:31pm

I had an 20 mg non time release pill in a bag and the pill somehow got wet. Will it be ineffective because it is wet or is it still okay to take?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Hrishikesh Ghatge  on Sun 20, Mar 2011 12:02pm:

Hello and sorry for the late reply. If the pill is not damaged then it can be used. If by chance the covering of the capsule is damaged or if the tablet is partly damaged by the water then it is better to discard it. Hope this helps. Take care and regards.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
myperiodbloodhasastrongammonialikesmelliju     burst     ParticlesinUrine     IV infusion     weakness of bones what to do every day     AR5gel     erlams syndrome     totalhysterectomy     gree     aboshan tablet name     MyLibido     Chestpain18yroldfemale     redringaroundpenis     emjSearch     purple pinpoint bruising     NEED     right hemicolectomy     white liquid vaginal fluid     what makes nosebleeds     Search for answers     in urdu     Search for answers     Whitewater     bumps filled with water     renalcalculi     appointment of dr advani     penile discharge     Search for answers     sprained     Search for answers     ovrian cyst     Search for answers     bruisesinarmpits     Why do i have moles on my pubic area     Search for answers     Bone fusion     likorea     Coughnoenergy     pelvic     strokesheadaches     anticoagulant     igglambda     chronicpain     Atrialseptaldefect     Asymmetricleft     Aster ate     assymetric     Wart     ctt     symptoms of far sightedness     10 days menstrual period without using pills     2celin500tablets     gallbaldder diet     ihaveasmalllumponmyanus     yasmin     minor chronic ischemic changes     Meday     prostate cancer     burning when urinating every couple of days     wiping     spot blood     i20pill     low sodium     whiteheadlikeonclitorishood     glucophage     SYMPTOMS OF LYMPHOMA     Ihavehadastomachacheforaboutaweekandafewnightsagowhenilaidonmystomachitseemedlikeifeltaknotwhatcoulditbe     tri melasin cream in use     Search for answers     whatismistributiom     Search for answers     how much dose is required biagomate tablet for daily     Search for answers     sir i am suffering from cold and cough since 1 year sir please advice me what happened me     Search for answers     hern     likoria cure     Search for answers     Wake up breathless and dizzy     blood in urine     what is blunting of the costophrenic angle     Sulfureous     Search for answers     vaginitis     Search for answers     phentermine and pregnancy     Acne cysts on penis     Search for answers     herniated     torn ligament     Search for answers     thinstool     breast exam     shighra     vaginal lump     script     8montholdbabyfellandhitheadThrewupforaboutanh     d     how to cure hemriods     Testicle swelling     temporary blindness     aboshan pines     cardiomegaly     thumb seizing up     tinea     broken foot     shingles chills     abdomendiscoloration     abnormal     Search for answers     RSD     Search for answers     strep throat     Blader repair     sacral     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats